# SDR DALA2025112108521

- Difficulty date: November 21, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IAW NRC 00444,  CORROSION ON SEAT TRACK IS OUT OF LIMITS IAW SRM 53-00-52-1A-1, PROCEDURE 1, ALLOWABLE DAMAGE 1, FIGURE 101.  CORROSION LEVEL 2,  SEAT TRACK ON RBL.45 BTW BS 365 - 418 WAS REPLACED PER SRM 51-40-02-0G. PAR. 7. D. (1314253)
